Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

SORRY IN ADVANCE FOR LONG POST AND QUESTIONS =) PLZ PROCEED WITH PATIENCE LOL

Hey people =).. well ok so i'm new hear just registered today. Anyways i just started amnesteen (accutane) three days ago. I am 18 years old, male, weigh i believe 134 pounds. So i have had acne since i was 15. It started off with a few pimples and now its become moderate to the point where i don't want it to keep scaring me had a recent huge continuos breakout for some random reason). Anyways i've tried everything from retinoid (tazorac,epiduo,retina) to bp to minocycline for a month. the retinoid cleard me for 5 months! it didnt even look like i ever had acne but it came back due to lack of use i guess? =(. My dermotologist prescribed me accutane a few months back but i didnt take it due to my lack of knowledge about the med. After deciding i was ready, i got my prescription from my doctor and got my 30day supply. my blood test result should come in tommorow but i already took my first pill three days ago because there really cant be anything wrong with my blood. I'm 18 healthy and have never had any blood problems. So heres the thing. I Have never had any body acne WHATSOEVER...but since taking the tane i noticed the second day a pimple on my lower back. the next day a smaller one opposite side of the left pimple on my back, and one on my shoulder area.. their really small and not too cystic but if press hard enough they can hurt. is this an allergic reaction or as expected, I saw one thread where a few people have said they have gotten it in random places but this is only my fourth day unlike the other people . i only get acne on my cheek area and this is new to me. What i dont want happening is to have a clear face and then have body acne because of the accutane, but isnt that impossible since accutane attacks the whole body's oil glands? idk this is frustrating but i really dont want to stop this medication because im looking foward to the amazing results.. so far side effects r really just a few breakouts on my face ( as expected i guess) and this random ib on my body.. can this really happen in four days?? if i tell my derm shell get mad because i took the tane before my bloodtest.. 0.0 lol...anyways ill wait for blood test results and i guess give it a week and see what happens and then ill call my derm. i saw a vid on utube where this kid had a severe allergic reaction to it and ended up in the hospital..his whole body was covered in acne.. if i was allergic i would know rite away rite?? i mean i dont have any rashes or anything.. the box tells me a rash is a sign of an allergic reaction. ALSO i did start smoking so i hope that doesnt have anything to do with it.. the pimple on my back was present before i started smoking a few days ago..( i find it relaxing =

Edited by likewatchingtv

Share this post


Link to post
Share on other sites

SORRY IN ADVANCE FOR LONG POST AND QUESTIONS =) PLZ PROCEED WITH PATIENCE LOL

Hey people =).. well ok so i'm new hear just registered today. Anyways i just started amnesteen (accutane) three days ago. I am 18 years old, male, weigh i believe 134 pounds. So i have had acne since i was 15. It started off with a few pimples and now its become moderate to the point where i don't want it to keep scaring me had a recent huge continuos breakout for some random reason). Anyways i've tried everything from retinoid (tazorac,epiduo,retina) to bp to minocycline for a month. the retinoid cleard me for 5 months! it didnt even look like i ever had acne but it came back due to lack of use i guess? =(. My dermotologist prescribed me accutane a few months back but i didnt take it due to my lack of knowledge about the med. After deciding i was ready, i got my prescription from my doctor and got my 30day supply. my blood test result should come in tommorow but i already took my first pill three days ago because there really cant be anything wrong with my blood. I'm 18 healthy and have never had any blood problems. So heres the thing. I Have never had any body acne WHATSOEVER...but since taking the tane i noticed the second day a pimple on my lower back. the next day a smaller one opposite side of the left pimple on my back, and one on my shoulder area.. their really small and not too cystic but if press hard enough they can hurt. is this an allergic reaction or as expected, I saw one thread where a few people have said they have gotten it in random places but this is only my fourth day unlike the other people . i only get acne on my cheek area and this is new to me. What i dont want happening is to have a clear face and then have body acne because of the accutane, but isnt that impossible since accutane attacks the whole body's oil glands? idk this is frustrating but i really dont want to stop this medication because im looking foward to the amazing results.. so far side effects r really just a few breakouts on my face ( as expected i guess) and this random ib on my body.. can this really happen in four days?? if i tell my derm shell get mad because i took the tane before my bloodtest.. 0.0 lol...anyways ill wait for blood test results and i guess give it a week and see what happens and then ill call my derm. i saw a vid on utube where this kid had a severe allergic reaction to it and ended up in the hospital..his whole body was covered in acne.. if i was allergic i would know rite away rite?? i mean i dont have any rashes or anything.. the box tells me a rash is a sign of an allergic reaction. ALSO i did start smoking so i hope that doesnt have anything to do with it.. the pimple on my back was present before i started smoking a few days ago..( i find it relaxing =

o also maybe im getting these "breakouts," on my body because the bloodtest place somehow used a dirty needle or something?? the shot area still has a mark.. the bloodtest place looked a little dirty.. and the it was either the doctor or something near him that smelled like old wet clothes left in the washer too long. it was not the best experience....maybe the shot is a contributing factor?? ( lol just thinking of every possibility)

Share this post


Link to post
Share on other sites

can accutane cause piples on the head as well? i hit my head really hard today on something but im not sure if its a pimple or a bruise cuz i dont remember the area where i bumped by head.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×